# SDR DALA2018111906671

- Difficulty date: November 19, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 45,623 hours, 31,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SERVICE CHECK, MAINTENANCE FOUND THE AFT LEFT LOWER EMERGENCY EXIT SIGN WAS INOPERATIVE. MAINTENANCE REPLACED THE BATTERY FOR THE AFT LEFT LOWER EMERGENCY EXIT SIGN PER B717 AMM 33-55. (LP #5088722)
